# SDR 97ZZZX2567

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MIA - PILOT REPORTS DURING PRE-FLIGHT CHECK LIST THE EMERGENCY LIGHTS WERE INOPERABLE.  FOUND WIRE AT 39WL SWITCH BOX EMERGENCY LIGHT CONTROL.  ATTENDANT PANEL 818 VU, ZONE 22.  REPAIRED WIRE IAW 20-27-17 AND OPS CHECK OK.
